MAUDE Adverse Event Report: ABBOTT MEDICAL VOLT¿ PFA CATHETER; NO MATCH

ABBOTT MEDICAL VOLT¿ PFA CATHETER; NO MATCH
Model Number A-VOLT-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a pulmonary vein isolation procedure for atrial fibrillation using pulsed field ablation (pfa), two splines were noted to have fractured.At the end of the procedure, resistance was encountered while retracting the catheter balloon into the agilis sheath.Following removal of the volt catheter, inspection revealed that two splines were fractured on the distal portion of the catheter.The physician reported that there were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One volt pfa, sensor enabled catheter was received for evaluation.The device was returned due to a balloon leak, difficulty inserting/removing, and spline detachments.Splines 3 and 4 were fractured at the distal crown of the basket assembly, pieces of the splines can be observed within the distal crown, consistent with the reported spline issues.The balloon assembly was fully submerged underwater, and a vacuum was able to be held with a syringe, no fluid leak was noted.Additionally, while the balloon assembly was still submerged, it was filled with air, no evidence of air bubbles was noted.No evidence of a leak was detected.The volt catheter was inserted and removed from a stock 13f agilis with no anomalies and minimal resistance due to the fractured splines was felt.The eeprom read normally with no anomalies noted.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the detached spline remains unknown.

Brand Name
VOLT¿ PFA CATHETER
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24858073
Report Number3005334138-2026-00197
Device Sequence Number9036736
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11267902(17)260902
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11267902
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown